# SDR FDEA201107192793

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Clevis
- Part number: A53813115200
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FS 54.1 AT SEAT TRACK 3RT CLEVIS ADAPTER MOUNT FITTING CRACK APPROX 2"   LONG.  R & R CLEVIS IN MDCC AT FR 54.1 ON RT NR 3 TRACK IAW SRM 51-72-10 PARA 5A & 6A. LOCATED, DRILLED & DEBURRED NEW CLEVIS IAW SRM 51-40-44, PG 16.
